# SDR SWAA2019070934668

- Difficulty date: June 25, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 144A2301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD IS CRACKED AT BS. 663, LBL 17.  REPAIRED PER SRM.
